MathSciNet Relay Station
MathSciNet bibliographic data
MR1751884 (2001d:83048) 83C57 (81T20 83C15)
Finster, Felix; Smoller, Joel; Yau, Shing-Tung Non-existence of time-periodic solutions of the Dirac equation in a Reissner-Nordström black hole background. J. Math. Phys. 41 (2000), no. 4, 2173–2194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement